# SDR CALA2015051100385

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 64,251 hours, 9,170 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 3910027103
- Part serial: 0309
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT THRU 15000 FT FOLLOWING GEAR MALFUNCTION THE FOLLOWING STATUS MSGS OCCURRED.  AIR & GND DISAGREE, RT ICE DET, LT ICE DET, RT REV ISLN VLV, GEAR CTL, YSM, & FIRST OFFICERS DISPLAY T - R UNIT RII VERIFIED ASSEMBLY PN & CLEARANCE TO INSTALL FN085211.  REMOVED & REINSTALLED SELECTOR BYPASS VLV FOR MLG UP TO MM 32-31-04-404-060 STEP 14 TEH U90700.  ACCOMPLISHED MM 32-31-04-4 04-060 STEP E 13 THRU G2.  SYS OPERATIONS CHECKED GOOD.
